Alert archive / North Dakota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 201, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Aug 29, 2013, 4:36 AM CDT for Kidder County, Stutsman County, North Dakota. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 29, 2013, 4:36 AM CDT (09:36 UTC)
- Expired
- Aug 29, 2013, 5:30 AM CDT
- In force
- 54 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Kidder County, ND, Stutsman County, ND
The radar
The Bismarck radar (KBIS), 94 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 28, 11:57 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.6 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 142 J/kg
- Mixed-layer CIN
- -213 J/kg
- Mixed-layer LCL
- 2203 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
187
WUUS53 KBIS 290936
SVRBIS
NDC043-093-291030-
/O.NEW.KBIS.SV.W.0201.130829T0936Z-130829T1030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
436 AM CDT THU AUG 29 2013
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KIDDER COUNTY IN SOUTH CENTRAL NORTH DAKOTA
WESTERN STUTSMAN COUNTY IN SOUTHEAST NORTH DAKOTA
* UNTIL 530 AM CDT
* AT 435 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TUTTLE TO 5 MILES NORTH OF STEELE TO 7 MILES
SOUTHWEST OF STEELE....AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
STEELE...ROBINSON...HORSEHEAD LAKE...DAWSON...LAKE ISABEL...LAKE
WILLIAMS...TAPPEN...PETTIBONE...CRYSTAL SPRINGS...CHASE LAKE...
WOODWORTH...MEDINA AND STREETER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS
OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4716 9915 4684 9917 4663 9927 4663 10007
4695 10005 4718 9999
TIME...MOT...LOC 0936Z 282DEG 32KT 4714 9989 4693 9991
4677 9998
HAIL...<.75IN
WIND...60MPH
$$
SIMOSKO2 follow-up statements
197
WWUS53 KBIS 291008
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
508 AM CDT THU AUG 29 2013
NDC043-093-291030-
/O.CON.KBIS.SV.W.0201.000000T0000Z-130829T1030Z/
KIDDER ND-STUTSMAN ND-
508 AM CDT THU AUG 29 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
STUTSMAN AND EAST CENTRAL KIDDER COUNTIES UNTIL 530 AM CDT...
AT 503 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PETTIBONE TO TAPPEN TO 9 MILES SOUTHEAST OF LAKE
ISABEL...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CRYSTAL SPRINGS...CHASE LAKE...WOODWORTH AND MEDINA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS
OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4677 9922 4687 9970 4690 9971 4717 9978
4716 9915 4684 9917
TIME...MOT...LOC 1008Z 282DEG 32KT 4708 9948 4687 9950
4671 9957
HAIL...<.75IN
WIND...60MPH
$$
SIMOSKO474
WWUS53 KBIS 291021
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
521 AM CDT THU AUG 29 2013
NDC043-093-291031-
/O.EXP.KBIS.SV.W.0201.000000T0000Z-130829T1030Z/
KIDDER ND-STUTSMAN ND-
521 AM CDT THU AUG 29 2013
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN STUTSMAN AND EAST
CENTRAL KIDDER COUNTIES WILL EXPIRE AT 530 AM CDT/430 AM MDT/...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.
LAT...LON 4677 9922 4687 9970 4690 9971 4717 9978
4716 9915 4684 9917
TIME...MOT...LOC 1021Z 282DEG 32KT 4706 9931 4685 9933
4669 9941
$$
SIMOSKOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 1:00 AM CDT, 3 hours 36 minutes earlier.
Area forecast discussion, Aug 29, 1:00 AM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 100 AM CDT THU AUG 29 2013 .UPDATE... ISSUED AT 1246 AM CDT THU AUG 29 2013 UPDATE FOR SEVERE THUNDERSTORM WATCH WEST INTO NORTH CENTRAL. INCREASED POPS ACROSS THE WEST PER LATEST TRENDS. SCATTERED TO WIDESPREAD THUNDERSTORMS ARE EXPECTED TO SPREAD FROM WEST INTO CENTRAL COUNTIES OVERNIGHT. A SHORT WAVE TROUGH AND INCREASING LOW LEVEL JET SHOULD SUSTAIN STORM INTENSITY. WEAK DEEP LAYER SHEAR WILL LIKELY LIMIT THE HAIL THREAT...BUT DOWNBURST WINDS AND ISOLATED WINDS WILL LIKELY BE PROBLEMATIC. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 259 PM CDT WED AUG 28 2013 MAIN CONCERNS THIS FORECAST WILL BE POTENTIAL FOR HEAVY RAIN AND SEVERE THUNDERSTORMS. WARM AND UNSTABLE AIR REMAINS PREVALENT ACROSS WEST AND CENTRAL NORTH DAKOTA THIS WEDNESDAY AFTERNOON. PRIMARY DIFFERENCE FROM TUESDAY AFTERNOON IS LACK OF AFTERNOON CLOUD COVER AND THE WARMER TEMPS TODAY WILL JUICE UP THE LOWER LEVELS WEST AND NORTH AS CAP IS REDUCED/ERODED BY THIS EVENING. NAM FORECAST K INDEX VALUES BETWEEN 35 AND 40 FROM KISN-KMOT-KBIS-KJMS AND ASSOCIATED HIGH PRECIPITABLE WATER SUGGEST POTENTIAL FOR HEAVY RAINFALL. CONCERN FOR FLASH FLOODING IS MITIGATED A LITTLE BY DRY SOILS...BUT WILL MENTION HEAVY RAIN IN THE FORECAST HIS EVENING AND TONIGHT. ONE TO TWO INCH RAINFALL AMOUNTS...ISOLATED 3 INCH...WILL BE POSSIBLE FROM WEST CENTRAL THROUGH THE JAMES RIVER VALLEY THROUGH SUNRISE THURSDAY MORNING. THIS WILL APPROACH THE 3/6 HOUR FLASH FLOOD GUIDANCE OVER CENTRAL TO EASTERN NORTH DAKOTA. IN ADDITION TO THE HEAVY RAIN...THE THREAT FOR SEVERE WEATHER CONTINUES THIS EVENING AND TONIGHT ACROSS MISCHA OF WEST AND CENTRAL NORTH DAKOTA. CONVECTIVE MODELS...WHILE NOT TOTALLY CONSISTENT IN TIMING AND AREA...STILL SUGGEST A LINEAR CONVECTIVE SYSTEM WITH BOWING LINE SEGMENTS...SO STRING WINDS AND HAIL WILL BE THE MAIN THREATS. ON THURSDAY...THE REMNANTS OF THE CONVECTIVE SYSTEM WILL BE LEAVING THE REGION. HIGHS AGAIN THURSDAY WILL BE IN THE UPPER 80S TO MID 90S. HEAT INDEXES APPROACH UPPER 90S SOUTH CENTRAL. BELIEVE THIS WILL BE BELOW ADVISORY CRITERIA. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 259 PM CDT WED AUG 28 2013 FOCUS IN THE LONG TERM ARE ON THE POTENTIAL FOR SEVERE WEATHER FRIDAY AFTERNOON AND NIGHT...THEN TEMPERATURE TRENDS WITH THE PROGRESSION OF THE UPPER RIDGE THROUGH THE NORTHERN PLAINS. THE LATEST 12 UTC MODEL RUNS ARE IN GOOD AGREEMENT ON A COLD FRONT MOVING INTO THE WESTERN PART OF NORTH DAKOTA LATE FRIDAY AFTERNOON AND PUSHING EAST THROUGH THE NIGHT. OVERALL PARAMETERS ARE NOT ALL THAT IN FAVOR OF WIDESPREAD SEVERE WEATHER...HOWEVER WITH AMPLE DAYTIME HEATING...DECENT LOW LEVEL MOISTURE AHEAD OF THE FRONT AND STEEP MID LEVEL LAPSE RATES THE FRONTAL PASSAGE HAS THE POTENTIAL FOR SCATTERED STRONG WITH ISOLATED SEVERE STORMS WITH THE BEST CHANCE IN THE WESTERN COUNTIES OF NORTH DAKOTA. THAT BEING SAID THE LATEST 12 UTC GFS HAS NO PRECIPITATION FOR THE FRONTAL PASSAGE IN THE WEST DURING THE AFTERNOON AND EARLY EVENING ON FRIDAY. IT IS CERTAINLY AN OUTLIER AS NEARLY EVERY OTHER MODEL RUN HAS THE WEST PEGGED DURING THE FRONTAL PASSAGE DURING THE AFTERNOON AND EARLY EVENING ON FRIDAY. THIS TIME FRAME WILL HAVE TO BE WATCHED OVER THE NEXT COUPLE MODEL RUNS TO SEE WHETHER OR NOT THE GFS REMAINS AN OUTLIER OR MOVES TOWARD OTHER MODEL SOLUTIONS. BY SATURDAY...THE LATEST 12 UTC MODEL CONSENSUS HAS THE UPPER AIR PATTERN TRANSITIONING TO NORTHWEST FLOW OVER NORTH DAKOTA...PROVIDING COOLER HIGHS IN THE 70S AND 80S SUNDAY INTO EARLY NEXT WEEK. LATEST 12 UTC RUNS OF THE GFS AND ECMWF HAVE CHANGED FROM YESTERDAYS RUNS...KEEPING THE RIDGE OVER THE ROCKIES AND NORTHWEST FLOW ALOFT INTO MID NEXT WEEK OVER NORTH DAKOTA...SUGGESTING HIGHS IN THE 80S TO UPPER 70S WOULD STICK AROUND THROUGH MID NEXT WEEK. WHEREAS YESTERDAYS 12 UTC RUNS OF THE GFS AND ECMWF HAD THE UPPER LEVEL RIDGE MOVING OVER THE NORTHERN PLAINS LATE MONDAY...SUGGESTING HIGHS COULD GET BACK IN THE UPPER 80S TO 90S BY MID NEXT WEEK IN CENTRAL AND WESTERN NORTH DAKOTA. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT) ISSUED AT 1246 AM CDT THU AUG 29 2013 ADDED TEMPO GROUPS FOR TSRA AT KISN/KMOT WHERE CONVECTION IS ALREADY OCCURRING OR VERY LIKELY OVERNIGHT. IMPACTS ARE MORE QUESTIONABLE AT KDIK/KBIS/KJMS...AND HAVE LIMITED MENTION TO VCTS GROUPS. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...RK SHORT TERM...WAA LONG TERM...MM AVIATION...RK
Hazardous weather outlook, Aug 29, 1:24 AM CDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 124 AM CDT THU AUG 29 2013 NDZ001>003-009>011-017>021-031>033-040-041-043-044-291100- DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER- BOWMAN-ADAMS- 124 AM CDT THU AUG 29 2013 /1224 AM MDT THU AUG 29 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT THUNDERSTORMS WILL BECOME WIDESPREAD ACROSS WESTERN INTO NORTH CENTRAL NORTH DAKOTA DURING THE EARLY MORNING. SOME THUNDERSTORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE FRIDAY AFTERNOON AND NIGHT...MAINLY WEST OF HIGHWAY 83. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT THUNDERSTORM WINDS AND/OR HAIL SIZES TO THE NATIONAL WEATHER SERVICE AT 1-800-247-0212. NDZ004-005-012-013-022-023-025-034>037-042-045>048-050-051-291100- BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-MORTON- BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- 124 AM CDT THU AUG 29 2013 /1224 AM MDT THU AUG 29 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT THUNDERSTORMS WILL INCREASE INTO THE EARLY MORNING HOURS. AN ISOLATED SEVERE STORM CANNOT BE RULED OUT. HOWEVER...THE MAIN THREAT WILL BE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE FRIDAY AFTERNOON AND NIGHT...MAINLY WEST OF HIGHWAY 83. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. RP KINNEY/TM
In the hours before
Special weather statement, Aug 29, 2:52 AM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 252 AM CDT THU AUG 29 2013 NDZ002>004-010-011-021-290830- BOTTINEAU ND-BURKE ND-MCLEAN ND-MOUNTRAIL ND-RENVILLE ND-WARD ND- 252 AM CDT THU AUG 29 2013 ...THUNDERSTORMS WITH HEAVY RAIN TO IMPACT NORTH CENTRAL NORTH DAKOTA... AT 249 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NORTHGATE TO ROSEGLEN...AND MOVING EAST AT 30 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH VERY HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... MINOT... KENMARE... DONNYBROOK... BERTHOLD... DOUGLAS... RICE LAKE... CARPIO... TOLLEY... DES LACS... FOXHOLM... MAX... BURLINGTON... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. AYD
Local storm report, Aug 29, 2:56 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
256 AM CDT THU AUG 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 AM TSTM WND GST BEULAH 47.26N 101.78W
08/29/2013 E60 MPH MERCER ND PUBLIC
&&
KSIMOSKOLocal storm report, Aug 29, 3:15 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
315 AM CDT THU AUG 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 AM TSTM WND GST BEULAH 47.26N 101.78W
08/29/2013 E70 MPH MERCER ND PUBLIC
&&
AYDLocal storm report, Aug 29, 3:49 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
349 AM CDT THU AUG 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 AM TSTM WND GST BISMARCK 46.81N 100.78W
08/29/2013 M60 MPH BURLEIGH ND BROADCAST MEDIA
&&
KSIMOSKOLocal storm report, Aug 29, 4:26 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
426 AM CDT THU AUG 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM TSTM WND GST WASHBURN 47.29N 101.03W
08/29/2013 E70 MPH MCLEAN ND BROADCAST MEDIA
HEAVY RAIN AND SMALL HAIL ALSO REPORTED
&&
AJSpecial weather statement, Aug 29, 4:27 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 427 AM CDT THU AUG 29 2013 NDZ045>047-050-291030- EMMONS-LOGAN-MCINTOSH-SIOUX- 427 AM CDT THU AUG 29 2013 ...STRONG WINDS POSSIBLE OVER NORTHERN EMMONS COUNTY MOVING INTO WESTERN LOGAN AND MCINTOSH... AT 421 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG WIND GUSTS UP TO 50 MPH...WHICH ARE AHEAD OF A LINE OF THUNDERSTORMS...AND MOVING EAST AT 45 MPH. THUNDERSTORMS WILL BE NEAR... HAZELTON AROUND 430 AM CDT. BRADDOCK AROUND 435 AM CDT. KINTYRE AND TEMVIK AROUND 440 AM CDT. LINTON AROUND 450 AM CDT. NAPOLEON AROUND 455 AM CDT. BURNSTAD AROUND 510 AM CDT. SIMOSKO
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 12:00 AM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley, McKenzie | 60 min |
| Aug 29, 12:36 AM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 54 min |
| Aug 29, 1:03 AM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, Golden Valley, McKenzie | 57 min |
| Aug 29, 1:15 AM CDT | Areal Flood Advisory | BIS | McKenzie | 6 hr |
| Aug 29, 1:42 AM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, McLean, Mountrail | 63 min |
| Aug 29, 1:58 AM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, McLean, Mercer, Stark | 62 min |
| Aug 29, 2:01 AM CDT | Severe Thunderstorm Warning | BIS | Burke, Divide | 59 min |
| Aug 29, 2:34 AM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Morton, Oliver, Stark | 56 min |
| Aug 29, 3:17 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Morton, Oliver, Sheridan | 58 min |
| Aug 29, 4:12 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder | 63 min |
| Aug 29, 5:19 AM CDT | Severe Thunderstorm Warning | BIS | Foster, Wells | 26 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.